# SDR GTIA010211

- Difficulty date: April 20, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N957AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLL - FLT 679 - EN ROUTE NR 1 DFGC FAILED CREW SWITCHED TO NR 2 DFGC TO RESTORE NORMAL.  FUNCTION PER FCOM PROCEDURES, QRH PROCEDURES.  AUTOPILOT AND AUTO THROTTLE SIMULTANEOUSLY DISENGAGED.  TRANSFER TO DMI NR 0019634-3 NR 1 DFGC AS PER MEL 22-14-00.  CAT ''C'' PLACARDS INSTALLED.  (M)
